Cross Reference Up

Szewczak, ZS (2010). A limit theorem for random sums modulo 1. Statistics & Probability Letters 80(9) pp. 747-751.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Costa, JI (2012). Desenvolvimento de metodologias contabilométricas aplicadas a auditoria contábil digital: uma proposta de análise da lei de Newcomb-Benford para os Tribunais de Contas. Thesis, Universidade Federal de Pernambuco, Recife, Brasil. POR View Complete Reference Online information Works that this work references Works that reference this work